MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION PRIME; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION PRIME; MAIN BODY
Model Number TV-AB3480-E
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately seven (7) years post initial procedure, a type 1a endoleak with stent migration (7 to 10 mm) was identified.An intervention has been scheduled.The patient is currently being monitored while waiting for an intervention.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned therefore no evaluation was completed.At the completion of the clinical assessment, the migration is unconfirmed due to a lack of relevant comparative medical imaging.The type 1a endoleakis confirmed by a still photo.Additional findings of a type 2 endoleak (non - device failure) of lumbar occurred.Procedure related harms, device, user, procedure or anatomy relatedness of this event could not be determined with the still photos available for review.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: b5: describe event or problem; h6: result code: remove code 3233; h6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately seven (7) years post initial procedure, a type 1a endoleak with stent migration (7 to 10 mm) was identified.An intervention has been scheduled.The patient is currently being monitored while waiting for an intervention.Additional information: the type 2 endoleak was discovered during review of the still photos provided.An intervention was completed with the use of ballooning and placing an endurant (non- endologix) stent.A small residual type 1a endoleak was still present at the end of the procedure.

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10156123
Report Number3008011247-2020-00071
Device Sequence Number835940
Product Code MIH
UDI-Device IdentifierM701TVAB3480E1
UDI-Public+M701TVAB3480E1/$$3171223FS11101401R
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/23/2017
Device Model NumberTV-AB3480-E
Device Catalogue NumberTV-AB3480-E
Device Lot NumberFS111014-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT FF112014-02.; ILIAC LIMB, LOT FS100714-35.; POLYMER, LOT FF112014-02.; ILIAC LIMB, LOT FF112014-02; ILIAC LIMB, LOT FS100714-35; POLYMER, LOT FF112014-02
Outcome Attributed to Adverse Event Other;
Patient Age68 YR